# SDR ASAA2025020956407

- Difficulty date: February 9, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143A321220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 1016 FROM STR 21L TO STR 25L 3 PLACES SRXR430X. GROUNDED - YES. ACCOMPLSHED CATEGORY "A" REPAIR AT STA 1016 FROM STR 21L TO 25L ON FUSELAGE PANELS 147A3110-3, 148A3311-1, 147A3400-4 IAW EA# 800-53EA-28286 REV 00. SRXR430X.
